# SDR SWAA2013091220099

- Difficulty date: August 25, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,958 hours, 61,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 887+14, STRINGER 25R.  REPAIRED SKIN IAW EA.
